# SDR CALA2025091608983

- Difficulty date: September 15, 2025
- Submitted: September 17, 2025
- Operation: Air carrier
- Aircraft: N17229
- Make and model: Boeing 737824
- Aircraft serial: 28793
- Aircraft time: 79,570 hours, 29,554 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964411
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ECONOMY PASSENGER SEAT EMERGENCY PATH LIGHTING (EPL) INSPECTION.   UPON INSPECTION SEAT ROW 34ABC EMERGENCY PATHWAY LIGHT INOP. REMOVED AND INSTALL NEW EMERGENCY PATHWAY LIGHT ON SEAT ROW 34ABC REF AMM 33-51-11-960-801.
